MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 53MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 53MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 6226-2-653
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 08/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: size 3 accolade ii 132 deg; cat# 6720-0330; lot# unknown, 26mm +4 v40 taper vit head; cat# 6260-5-226; lot# unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Join for bha.Right bha was performed on (b)(6) 2017.Due to infection, head was removed on (b)(6) 2018.Cup was revised on (b)(6) 2018.

Brand Name
CENTRAX DURATION 26MM X 53MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9888488
Report Number0002249697-2020-00614
Device Sequence Number3267726
Product Code JDI
UDI-Device Identifier07613327032260
UDI-Public07613327032260
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K972792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6226-2-653
Device Catalogue Number6226-2-653
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2020
Initial Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient Weight80